# SDR DALA2019021541046

- Difficulty date: February 13, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 87,779 hours, 40,064 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dislodged
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 DOOR 3L GIRT BAR DISLODGE UPON OPENING.   REALIGNED GIRT BAR. DOOR ARMS/DISARMS NORMAL. (5551808)
